# SDR 99ZZZX3980

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN18
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM - RT MAIN GEAR NOT SHOWING DOWN AND LOCK, RETURNED TO CMH AND LANDED, NO PROBLEMS.  REMOVED AND REPLACED SWITCH.  OPS CHECK GOOD.
